# SDR SWAA2013112522747

- Difficulty date: November 22, 2013
- Submitted: November 25, 2013
- Operation: Air carrier
- Aircraft: N944AT
- Make and model: Boeing 717-200
- Aircraft serial: 55007
- Aircraft time: 41,690 hours, 28,313 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Part number: 65C16820
- Condition: Obstructed
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE GIRT BAR HARD TO INSERT.  CLEANED DEBRIS FROM GIRT BAR LATCH & LUBRICATED IAW MT.
